a young boy 18 yr old have mouth ulcer after taking Mox for sore throat . plz suggest treatment

2 Likes

LikeAnswersShare

Drug reaction / EM

Why EM sir?
0

View 3 other replies

Allergic drug reaction Give antihistamines and corticosteroids.

Mam brand name please and is there any need of some topicals
0

Drug induced stomatitis. Treatment -antiseptic mouth wash use for prevention from secondary infection.probiotic use like enter flora, vitagut. Local application of steroid . vit bcomplex use

Drug eruption Tab.medral 8mg tapper then Tab.monte-l Locally metrogyl g or Vaseline or kenocort gel PPI

Drug allergy..if the patient is healthy it will heal on its own

Agree with @Dr. Partha Sarathi Sahana sir!!

DRUG INDUCED STOMATITIS.. DRUG ALLERGIC REACTION..

Tnx
0

Drug reaction Steroids orally, Antihistamines

@paras goyal - erythema multiforme

Drug reaction/Erythema multiforme

Load more answers

Cases that would interest you